# SDR SWAA2019020529268

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 44,754 hours, 26,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cotter Pin
- Part number: 620111102
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK COTTER PIN LOOSE.  SECURED SLIDE COTTER PIN IAW SIP.
